RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 1(427), Pages 175–176 (Mi umn9686)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Finite model property of modal logics of finite depth

A. Kudinov, I. Shapirovsky

Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute)

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This research was carried out at the Institute for Information Transmission Problems of the Russian Academy of Sciences with the support of the Russian Sciences Foundation (project no. 14-50-00150).


DOI: https://doi.org/10.4213/rm9686

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:1, 164–166

Bibliographic databases:

MSC: 03B45
Presented: С. К. Ландо
Accepted: 23.06.2015

Citation: A. Kudinov, I. Shapirovsky, “Finite model property of modal logics of finite depth”, Uspekhi Mat. Nauk, 71:1(427) (2016), 175–176; Russian Math. Surveys, 71:1 (2016), 164–166

Citation in format AMSBIB
\Bibitem{KudSha16}
\by A.~Kudinov, I.~Shapirovsky
\paper Finite model property of modal logics of finite depth
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 1(427)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn9686}
\crossref{https://doi.org/10.4213/rm9686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507469}
\zmath{https://zbmath.org/?q=an:1338.03034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..164K}
\elib{http://elibrary.ru/item.asp?id=25707796}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 1
\pages 164--166
\crossref{https://doi.org/10.1070/RM9686}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376511100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973534429}


Linking options:
  • http://mi.mathnet.ru/eng/umn9686
  • https://doi.org/10.4213/rm9686
  • http://mi.mathnet.ru/eng/umn/v71/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:24
    References:69
    First page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019